精巣腫瘍,肺転移に対する化学療法中に肺膿瘍を来たした1例  [in Japanese] A CASE OF LUNG ABSCESS DURING CHEMOTHERAPY FOR TESTICULAR TUMOR  [in Japanese]

Access this Article

Search this Article

Abstract

32-year-old man was seen in a clinic because ofprolonged cough and slight-fever. Chest X-ray showed multiple pulmonary nodules, and multiple lung and mediastinal lymph node metastases from right testicular tumor was suspected by positron emission tomography/CT (PET/CT) scan. He was diagnosed with right testicular germ cell tumor (embryonal carcinoma+seminoma, pT2N1M1b), and classified into the intermediate risk group according to International Germ Cell Cancer Collaborative Group. He underwent 4 cycles ofchemotherapy with bleomycin, etoposide and cisplatin (BEP therapy). During BEP therapy, sputum with foul odor appeared and chest CT scan revealed lung abscess with a necrotic lesion of metastatic tumor. The lung abscess was treated successfully with antibiotics.

Journal

  • 泌尿器科紀要 = Acta urologica Japonica

    泌尿器科紀要 = Acta urologica Japonica 60(5), 237-239, 2014-05

    泌尿器科紀要刊行会

Codes

  • NII Article ID (NAID)
    120005439520
  • NII NACSIS-CAT ID (NCID)
    AN00208315
  • Text Lang
    JPN
  • Article Type
    departmental bulletin paper
  • ISSN
    0018-1994
  • NDL Article ID
    025472204
  • NDL Call No.
    Z19-70
  • Data Source
    NDL  IR 
Page Top